Alert archive / Alabama / Flash Flood Warnings in 2005
Flash Flood Warning 23, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jul 14, 2005, 6:44 PM CDT for Cullman County, Alabama. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2005, 6:44 PM CDT (23:44 UTC)
- Expired
- Jul 14, 2005, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 96 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:50 PM CDT | FLASH FLOOD | 1 E Wilburn, AL | FLOODING REPORTED ON CULLMAN COUNTY ROAD 30 NEAR THE BUG TUSSLE COMMUNITY. |
| Jul 14, 8:50 PM CDT | FLASH FLOOD | 3 Sw Wilburn, AL | CULLMAN COUNTY ROAD 36 COVERED BY WATER IN SOUTHWESTERN CULLMAN COUNTY. |
| Jul 14, 8:50 PM CDT | FLASH FLOOD | 4 Sw Jones Chapel, AL | FLASH FLOODING TOOK OUT A BRIDGE ON COUNTY ROAD 985 SOUTHWEST OF JONES CHAPEL. |
| Jul 14, 8:50 PM CDT | FLASH FLOOD | Sw Wilburn, AL | ALABAMA STATE HIGHWAY 69 COVERED BY WATER NEAR THE BUG TUSSLE COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 126 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1431 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 142346
FFWHUN
ALC043-150245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
644 PM CDT THU JUL 14 2005
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CULLMAN COUNTY IN NORTH CENTRAL ALABAMA
* UNTIL 945 PM CDT
* AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CONTINUING ACROSS CULLMAN COUNTY. RAINFALL AMOUNTS
OF THREE TO FOUR INCHES HAVE OCCURRED NEAR THE JONES CHAPEL
COMMUNITY...AND FLASH FLOODING HAS BEEN REPORTED IN THIS AREA.
ALSO...RAINFALL OF TWO TO THREE INCHES HAS OCCURRED THIS EVENING
BOTH JUST SOUTH OF HOLLY POND AND IN THE WILBURN AND BUG TUSSLE
COMMUNITIES. THIS COULD CAUSE FLASH FLOODING IN AND NEAR HIGHWAY 69
AND HIGHWAY 91.
* SOME LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
CULLMAN...JONES CHAPEL...CRANE HILL...GOOD HOPE...HOLLY POND...
ARKADELPHIA...HANCEVILLE...GARDEN CITY...COLONY...WILBURN...DODGE
CITY...AND LEWIS SMITH LAKE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY AWARE IN THE HILLY TERRAIN OF SOUTHERN CULLMAN COUNTY
OF STANDING WATER. HYDROPLANING IS A SERIOUS THREAT FOR DRIVERS
LAT...LON 3387 8714 3385 8695 3395 8660 3430 8651
3430 8712
$$
JE/233 follow-up statements
000
WGUS74 KHUN 150044
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
743 PM CDT THU JUL 14 2005
ALC043-150245-
CULLMAN AL-
743 PM CDT THU JUL 14 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 945 PM CDT FOR CULLMAN
COUNTY...
AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT RAINFALL RATES HAD LESSENED SIGNIFICANTLY OVER CULLMAN
COUNTY...ALTHOUGH VIRTUALLY THE ENTIRE COUNTY WAS SEEING LIGHT TO
OCCASIONALLY MODERATE RAIN. RUNOFF PROBLEMS WILL CONTINUE THROUGH
THE REMAINDER OF THE WARNING PERIOD.
LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
HANCEVILLE...GOOD HOPE AND CULLMAN
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3387 8714 3385 8695 3395 8660 3430 8651
3430 8712
$$
JE/23000
WGUS74 KHUN 150108
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
808 PM CDT THU JUL 14 2005
ALC043-150245-
CULLMAN AL-
808 PM CDT THU JUL 14 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 945 PM CDT FOR CULLMAN
COUNTY...
AT 800 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING IN
THE JONES CHAPEL COMMUNITY. FOR THE MOST PART...RAIN HAS BECOME JUST
A LARGE AREA OF LIGHT TO MODERATE RAIN BUT RAINFALL OF A TENTH OF AN
INCH PER HOUR IS STILL EXPECTED. THIS WILL CAUSE RUNOFF TO TAKE
LONGER TO OCCUR...AND KEEP FLOODING PROBLEMS GOING THROUGH THE
REMAINDER OF THE WARNING PERIOD.
OFFICIALS ARE BLOCKING ROADS IN THE JONES CHAPEL COMMUNITY. DO NOT
DRIVE AROUND A BARRICADE IF YOU ENCOUNTER WATER OVER A ROADWAY...
TURN AROUND...DONT DROWN. IT IS DIFFICULT...ESPECIALLY AT NIGHT...
TO JUDGE THE WATERS DEPTH. DONT TAKE A CHANCE
LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO...
GARDEN CITY...JONES CHAPEL...HANCEVILLE...GOOD HOPE AND CULLMAN
LAT...LON 3387 8714 3385 8695 3395 8660 3430 8651
3430 8712
$$
JE/23000
WGUS74 KHUN 150156
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
856 PM CDT THU JUL 14 2005
ALC043-150245-
CULLMAN AL-
856 PM CDT THU JUL 14 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 945 PM CDT FOR CULLMAN
COUNTY...
AT 850 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING AND FLOODING CONTINUING OVER WESTERN AND SOUTHERN CULLMAN
COUNTY. A BRIDGE WAS REPORTED OUT ON CULLMAN COUNTY ROAD 985...ABOUT
5 MILES SOUTHWEST OF JONES CHAPEL. PORTIONS OF ALABAMA HIGHWAY 69
NEAR BUG TUSSLE...AND CULLMAN COUNTY ROAD 36 NEAR SMITH DAM...WERE
UNDERWATER. AND FLOODING WAS REPORTED ON CULLMAN COUNTY ROAD 30 NEAR
THE BUG TUSSLE COMMUNITY...WITH ANOTHER BRIDGE POSSIBLY OUT.
ONLY LIGHT TO MODERATE RAIN REMAINS OVER CULLMAN COUNTY...BUT THE
RUNOFF FROM EARLIER RAINS WILL CONTINUE. IT IS LIKELY THAT A
COUNTYWIDE FLOOD WARNING WILL BE ISSUED AT THE EXPIRATION OF THE
FLASH FLOOD WARNING...AS FLOOD WATERS CONTINUE TO RECEDE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF YOU SEE WATER OVER A ROADWAY...TURN
AROUND...DONT DROWN
TO REPORT FLOODING...HAVE YOUR EMERGENCY MANAGEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HUNTSVILLE.
LAT...LON 3387 8714 3385 8695 3395 8660 3430 8651
3430 8712
$$
JE/23What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:26 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jul 14, 2:26 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 226 PM CDT THU JUL 14 2005 .DISCUSSION... IT APPEARS DIFFERENTIAL HEATING HAS ONCE AGAIN SPURRED EARLY CONVECTIVE DEVELOPMENT WHICH HAS NOW PROPOGATED S OF THE TN RIVER. COLD POOL/OUTFLOW SEEMS TO BE DRIVING ITS SEWD PROGRESS AS MEAN FLOW IS WESTERLY. ITS A GOOD THING HOWEVER...AS HEAT INDICES WERE REACHING NEAR 100 SE OF THE STORMS. SBCAPES WERE ALSO REACHING AROUND THEIR EXPECTATIONS...2500-3000 J/KG AND PERHAP LOCALLY HIGHER WHERE DEW POINTS REACHED 76F. VIS IMAGERY SHOWS FURTHER DEVELOPMENT TO THE W INTO NORTHERN MS. THE ETA12 HAS THIS PEGGED PRETTY WELL...WHICH WOULD PLACE OUR CWA/HSA IN LINE FOR TSRA AND POTENTIAL HEAVY RAIN INTO THE EVENING HOURS. WINDEX VALUES ARE MARGINAL...BUT STILL COULD SEE AN ISOLATED DOWNBURST...WITH HIGHEST THREAT IN OUR SW COUNTIES. WELL STICK WITH 50 POPS THIS EVENING...BUT REASSESS RADAR/SAT JUST BEFORE PRESS TIME. THE CIRCULATION...FORMERLY KNOWN AS DENNIS...CONTINUES TO DROP SE INTO MIDDLE KY WITH ANOTHER SPOKE OF CONVECTION THROUGH SOUTHERN MO. I SUSPECT THAT THIS CIRCULATION WILL CONTINUE TO EVOLVE INTO THE LONGER WAVE TROF THAT IS SITUATED SW INTO TX. THIS WILL BACK LOW LEVEL WINDS TO THE SW TONIGHT AND POTENTIALLY HANG THE RESULTING OUTFLOW BOUNDARY ACROSS THE TN VALLEY ON FRIDAY. THE MODELS BLANKET QPF ON FRIDAY IS PROBABLY A BIT OVER DONE...AS WITH CLOUD COVER...AND POPS. THE MEX HAS A 100 POP FOR WHAT THATS WORTH IN THE SHORT TERM. THAT BEING SAID...I AM GOING WITH THE THOUGHT THAT THIS OUTFLOW BOUNDARY SHOULD FLARE UP IN OUR AREA AGAIN BY MIDDAY ON FRIDAY...THUS WELL KEEP 50 POPS ON FRIDAY. OVERALL...FEW CHANGES MADE TO THE FORECAST AS WE WILL HEAD INTO A SUMMERTIME PATTERN. THE BERMUDA HIGH WILL BECOME MORE DOMINANT IN THE SE...WITH STRONGER RIDGING BY SUNDAY. I HAVE BEGUN TO LOWER POPS SLIGHTLY ON SUNDAY...WITH A DIURNAL OSCILLATION IN CONVECTIVE CHANCES STILL LOOKING GOOD. TEMPS SHOULD EVENTUALLY CLIMB INTO THE LOWER 90S LATE NEXT WEEK...AND DEPENDING ON HOW WIDESPREAD RAIN IS THE NEXT COUPLE OF DAYS...DEW POINTS MAY REACH THE MID 70S. FOR NOW...MAINTAINED LOWER 70S. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 72 87 71 87 / 20 50 50 40 SHOALS 72 86 72 87 / 20 50 50 40 CULLMAN 72 86 71 88 / 20 50 50 40 FAYETTEVILLE 72 86 71 87 / 20 50 50 40 FT PAYNE 71 84 67 85 / 20 50 50 40 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && KULA
Hazardous weather outlook, Jul 14, 5:55 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 555 PM CDT THU JUL 14 2005 ALZ001>010-016-TNZ076-096-097-151000- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 555 PM CDT THU JUL 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(THROUGH TONIGHT)... A MOISTURE RICH AIR MASS REMAINS OVER THE TENNESSEE VALLEY. HIGH AMOUNT OF MOISTURE...COMBINED WITH WEAK UPPER LEVEL DISTURBANCES MOVING AROUND AN UPPER LEVEL LOW CENTERED OVER THE OHIO VALLEY...WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH TONIGHT. A FEW STRONG THUNDERSTORMS THROUGH THE EARLY EVENING WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...(FRIDAY THROUGH WEDNESDAY)... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN A POSSIBILITY THROUGH THE REST OF THE WORK WEEK...MAINLY DURING THE AFTERNOON AND EVENING HOURS. GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS WILL CONTINUE TO BE THE MAIN THREATS WITH ANY STRONGER STORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME. RSB
In the hours before
Special weather statement, Jul 14, 12:50 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1250 PM CDT THU JUL 14 2005 ALZ007-141815- MORGAN- 1250 PM CDT THU JUL 14 2005 ...SIGNIFICANT WEATHER ALERT FOR MORGAN COUNTY UNTIL 115 PM CDT... AT 1249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST ACROSS THE TENNESSEE RIVER FROM TRIANA...OR 12 MILES SOUTH OF MADISON...MOVING EAST AT 15 MPH. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SOMERVILLE...VALHERMOSO SPRINGS...LACEY SPRINGS. ANOTHER STRONG THUNDERSTORM WAS LOCATED JUST SOUTH OF HARTSELLE...ALSO MOVING EAST AT 15 MPH. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE FLORETTE. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Special weather statement, Jul 14, 1:15 PM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 115 PM CDT THU JUL 14 2005 ALZ006>008-141900- MADISON-MARSHALL-MORGAN- 115 PM CDT THU JUL 14 2005 ...SIGNIFICANT WEATHER ALERT FOR MORGAN...SOUTHEAST MADISON...AND NORTHERN MARSHALL COUNTIES UNTIL 2 PM CDT... AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORGAN CITY...OR 13 MILES SOUTHEAST OF REDSTONE ARSENAL...MOVING EAST AT 25 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...MORGAN CITY...OWENS CROSSROADS...HEBRON...GRANT...AND COLUMBUS CITY. HOWEVER...ADDITIONAL STRONG THUNDERSTORMS ARE LOCATED THROUGHOUT MORGAN COUNTY AND EASTERN MADISON COUNTY. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. 27
Special weather statement, Jul 14, 2:03 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 203 PM CDT THU JUL 14 2005 ALZ003-141930- FRANKLIN AL- 203 PM CDT THU JUL 14 2005 ...SIGNIFICANT WEATHER ALERT FOR FRANKLIN COUNTY UNTIL 230 PM CDT... AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELGREEN...OR 8 MILES WEST OF RUSSELLVILLE...MOVING EAST AT 20 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BELGREEN... ROCKWOOD...ISBELL...RUSSELLVILLE...PLEASANT RIDGE...AND THARPTOWN. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. 27
Special weather statement, Jul 14, 3:18 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 318 PM CDT THU JUL 14 2005 ALZ016-142100- CULLMAN- 318 PM CDT THU JUL 14 2005 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN COUNTY UNTIL 4 PM... AT 315 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR CULLMAN...MOVING EAST AT 25 MPH. OTHER STRONG STORMS WERE IN FAR NORTHEAST AND SOUTHERN CULLMAN COUNTY...ALSO MOVING EAST. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PHELAN. HANCEVILLE. WALTER. HOLLY POND. SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. KULA
Special weather statement, Jul 14, 3:22 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 322 PM CDT THU JUL 14 2005 ALZ003-142100- FRANKLIN- 322 PM CDT THU JUL 14 2005 ...SIGNIFICANT WEATHER ALERT FOR FRANKLIN COUNTY UNTIL 4 PM... AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RED BAY...MOVING SOUTHEAST AT 5 TO 10 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. PONDING OF WATER MAY OCCUR QUICKLY ON AREA ROADS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RED BAY. VINA. ATWOOD. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KULA
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:49 PM CDT | Flash Flood Warning | HUN | Cullman | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.